# SDR DALA2016111108824

- Difficulty date: July 15, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,749 hours, 45,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 827-951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=-54 BTW BS 827 - 829 , 933 - 936 AND 951 - 950.  THE SEAT TRACK WAS REPAIRED IAW SRM.
